Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 11, 2012, 1:32 PM EDT for Bleckley County, Pulaski County, Twiggs County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2012, 1:32 PM EDT (17:32 UTC)
- Expired
- Jun 11, 2012, 2:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
Counties Bleckley County, GA, Pulaski County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
322
WWUS82 KFFC 111732
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT MON JUN 11 2012
GAZ082-083-094>096-107>109-111815-
132 PM EDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX...
TWIGGS...PULASKI...PEACH...BIBB...BLECKLEY...DODGE AND HOUSTON
COUNTIES UNTIL 215 PM EDT...
AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WARNER ROBINS TO MOCK SPRINGS...MOVING EAST
AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
TWIGGS...PULASKI...PEACH...BIBB...BLECKLEY...DODGE AND HOUSTON
COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE OCMULGEE PUBLIC FISHING AREA...PULASKI STATE PRISON...
MOCK SPRINGS...KATHLEEN...BONAIRE...WARNER ROBINS...CENTERVILLE...
KLONDIKE...ELBERTA...ROBINS AIR FORCE BASE...WALLACE...MOBLEY
CROSSING...HARTFORD...HAWKINSVILLE AND MAGNOLIA.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3224 8360 3227 8358 3236 8360 3243 8358
3248 8360 3256 8372 3264 8372 3273 8334
3272 8331 3242 8313 3235 8314 3220 8321
3211 8361
TIME...MOT...LOC 1732Z 255DEG 27KT 3258 8363 3251 8348
3245 8345 3238 8348 3230 8345 3220 8355
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 11, 11:00 AM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 11, 11:00 AM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT MON JUN 11 2012 .UPDATE... HAVE MADE SEVERAL CHANGES TO GRIDS THIS MORNING BASED ON TRENDS AND HIRES MODEL OUTPUT. FIRST...HAVE MADE SEVERAL ADJUSTMENTS TO POPS AND WX. WHILE HIGH POPS STILL LOOK GOOD...NOT QUITE SO SURE THAT WE WILL HAVE WIDESPREAD THUNDER FOR THIS AFTERNOON. WHILE NAM/GFS BOTH DO STILL INCREASE INSTABILITY WITH CAPES BETWEEN 500-1000 J/KG...NEW HIRES MODEL OUTPUT INCLUDING WRF NMM AND HRRR INDICATE THAT CONVECTIVE ACTIVITY /AT LEAST WITH LIGHTNING/ WILL BE MINIMAL ACROSS NORTH GEORGIA. WE MAY BE GETTING INTO AN UPSTREAM CONVECTION EVENT BASED ON THE LINE OF CONVECTION STRETCHING FROM SOUTH CENTRAL ALABAMA TOWARDS CSG AND MCN. PW VALUES STILL VERY HIGH /1.8 INCHES AT KFFC 12Z/ SO SHOWERS STILL SEEM LIKELY. THUS HAVE KEPT CATEGORICAL TO LIKELY POPS BUT HAVE REDUCED THUNDER CHANCES TO JUST SLIGHT CHANCE ACROSS NORTH GEORGIA THIS MORNING...INCLUDING MOST OF THE METRO AREA. KEPT NUMEROUS THUNDERSTORMS SOUTH. ALONG WITH THAT LINE OF CONVECTION...TEMPS ARE WAY BELOW FORECAST. HAVE MADE SEVERAL CHANGES TO HIGH TEMPS AS WITHIN THE AREA OF RAIN CURRENT TEMPS ARE IN THE LOWER 70S. HAVE LOWERED MAX TEMPS DOWN THERE TO THE UPPER 70S AND LOWER 80S. HAVE LOWERED TEMPS JUST SLIGHTLY ELSEWHERE...BUT THAT SHOULD NOT MAKE ANY IMPACT TO THE ZONES. UPDATED PRODUCTS WILL BE OUT SHORTLY. TDP && .PREV DISCUSSION... /ISSUED 715 AM EDT MON JUN 11 2012/ PREV DISCUSSION... /ISSUED 353 AM EDT MON JUN 11 2012/ SHORT TERM /TODAY THROUGH TUESDAY/... GFS/NAM SIMILAR WITH BRINGING THE UPPER TROUGH OVER THE FORECAST AREA TODAY. SHOWERS INCREASING OVER THE AREA AT THIS TIME AND A ROUND OF THUNDERSTORMS CAN BE EXPECTED AS WELL DURING THE DAY. BIG DIFFERENCE WITH FORECAST MUCAPES BETWEEN THE GFS AND NAM BUT EVEN THE NAM HAS ENOUGH INSTABILITY TO EXPECT THUNDERSTORMS. WHILE SEVERE WEATHER IS NOT EXPECTED...STRONG THUNDERSTORMS WOULD BE REASONABLE. WITH THE UPPER TROUGH WEAKENING...SHOWERS AND THUNDERSTORMS SHOULD DIMINISH TONIGHT. A COLD FRONT IS FORECAST TO MOVE INTO N GA LATE TUESDAY. THIS SHOULD CAUSE A FLAIR UP OF NUMEROUS SHOWERS AND THUNDERSTORMS...MOSTLY IN THE AFTERNOON. FORECAST HIGH TEMPERATURES RUNNING NEAR 10 DEGREES BELOW NORMAL TODAY AND NEAR TO SLIGHTLY BELOW NORMAL TUESDAY. FORECAST LOW TEMPERATURES RUNNING NEAR NORMAL TONIGHT. OVERALL CONFIDENCE IS MEDIUM TO HIGH. BDL LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... MODELS MAINTAIN SOME SEMBLANCE OF AN UPPER TROUGH ACROSS THE SOUTHEAST U.S. THROUGH MUCH OF THE PERIOD. HOWEVER...MODELS HINTING AT WEAK RIDGE BUILDING IN FROM THE WEST THURSDAY/FRIDAY TIME FRAME...BUT AT THE SAME TIME SHOW AN UPPER TROUGH STRENGTHEN ALONG THE EAST COAST AND BUILDING WESTWARD. OVERALL...SHOULD SEE A LESSENING OF PRECIP CHANCES AFTER TUESDAY NIGHT...ESPECIALLY ACROSS THE NORTH. MODELS CONTINUE TO SHOW THE FRONTAL BOUNDARY PUSHING ACROSS NORTH GEORGIA TUESDAY NIGHT WITH THE REMNANTS SETTLING ACROSS SOUTH CENTRAL GEORGIA WEDNESDAY AND MEANDERING ACROSS THAT AREA INTO FRIDAY. WITH THE FRONT IN THE AREA TUESDAY NIGHT...CHANCE TO GOOD CHANCE POPS SEEM IN ORDER. WILL TREND TOWARD LOWER POPS REST OF THE PERIOD WITH BEST CHANCES OVER CENTRAL GEORGIA WITH REMNANTS OF FRONTAL BOUNDARY IN THE VICINITY. AS FOR TEMPS...LOOK FOR AFTERNOON HIGHS TO GENERALLY BE ABOVE NORMAL INTO FRIDAY...BUT BACK TO MORE NORMAL LEVELS OVER THE WEEKEND WITH MODELS SHOWING SURFACE HIGH PRESSURE WEDGING DOWN THE APPALACHIANS AND EASTERLY FLOW SETTING UP OVER THE STATE. 49 HYDROLOGY... FORECAST RAIN AMOUNTS TODAY/TONIGHT RUNNING IN THE 1/4 TO 1 INCH RANGE AND 1/4 TO LESS THAN 1 INCH RANGE FOR TUESDAY/TUESDAY NIGHT. THESE AMOUNTS SHOULD BE HANDLED FINE BY AREA LAKES...STREAMS AND CREEKS...UNLESS AN AREA THAT GOT HIT HARD SUNDAY GETS HIT HARD TODAY. NO MORE THAN MINOR FLOODING WOULD BE EXPECTED TO THESE AREAS. BDL AVIATION... 12Z UPDATE... MAIN CONCERN IS POTENTIAL FOR DEVELOPING THUNDERSTORMS TODAY. COULD START AS EARLY AS 14-15Z AND SPREAD ACROSS THE AREA. IFR-MVFR CEILINGS TO START THEN MVFR CEILINGS POSSIBLY LOWER VFR CEILINGS AS THE DAY PROGRESSES. POTENTIAL FOR IFR/MVFR VSBYS WITH SHOWERS AND STORMS. S WINDS BECOMING SW UP AROUND 10 KTS WITH SOME LOW END GUSTS. //ATL CONFIDENCE... 12Z UPDATE... HIGH CONFIDENCE FOR WINDS. MEDIUM CONFIDENCE FOR CEILINGS...VSBYS AND THUNDERSTORM POTENTIAL. LOW CONFIDENCE ON TIMING AND HOW LONG THUNDERSTORMS WILL IMPACT ATL. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 78 67 87 69 / 100 40 70 50 ATLANTA 77 68 86 70 / 100 40 70 40 BLAIRSVILLE 73 64 84 65 / 100 60 70 50 CARTERSVILLE 78 67 88 66 / 100 60 70 30 COLUMBUS 81 70 88 70 / 100 40 70 50 GAINESVILLE 75 66 86 69 / 100 50 70 50 MACON 80 69 88 68 / 100 50 70 50 ROME 77 69 88 68 / 100 70 70 30 PEACHTREE CITY 78 68 87 67 / 100 40 70 40 VIDALIA 85 71 87 72 / 100 80 70 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 11, 11:03 AM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1103 AM EDT MON JUN 11 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1103 AM EDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY...WITH ISOLATED STRONG STORMS POSSIBLE. .SYNOPSIS... AN UPPER LEVEL LOW OVER NORTHEAST ALABAMA WILL MOVE ACROSS THE TENNESSEE AND OHIO VALLEYS TODAY...PRODUCING WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS MAY BE STRONG. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THE STORMS WILL BE HEAVY RAIN...GUSTY WINDS AND OCCASIONAL LIGHTNING. .DISCUSSION... WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AS A STRONG UPPER LEVEL SYSTEM MOVES ACROSS THE TENNESSEE AND OHIO VALLEYS THROUGH TONIGHT. CONVECTION ALREADY FIRING ACROSS THE AREA THIS MORNING WILL LIMIT THE ACTIVITY ACROSS NORTH GEORGIA. IN GENERAL...EXPECTING NUMEROUS THUNDERSTORMS SOUTH OF A LINE FROM FRANKLIN...TO CONYERS...TO ATHENS. SCATTERED THUNDERSTORMS ARE EXPECTED NORTH OF THIS LINE. WITH CAPE VALUES EXPECTED TO INCREASE INTO THE 1000 TO 1500 RANGE THIS AFTERNOON...SOME OF THE STORMS COULD BE STRONG PRODUCING GUSTY WINDS AND OCCASIONAL TO FREQUENT LIGHTNING. WITH PRECIPITABLE WATER VALUES ABOVE 1.8 INCHES...IT IS POSSIBLE FOR RAINFALL RATES TO EXCEED 1 INCH PER HOUR...WITH LOCALLY HEAVIER AMOUNTS. WHILE THUNDERSTORMS WILL BE POSSIBLE AT ANYTIME TODAY AND TONIGHT...THE BEST CHANCE WILL BE THIS AFTERNOON AND EVENING. THE BEST AREA THAT COULD SEE STRONG STORMS WILL BE NORTH AND WEST GEORGIA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NORTH AND CENTRAL GEORGIA WILL REMAIN UNDER THE INFLUENCE OF AN UPPER LEVEL TROUGH FOR MUCH OF THE WEEK. A COLD FRONT IS EXPECTED TO MOVE ACROSS THE STATE ON TUESDAY AND WEDNESDAY... ENHANCING THE THREAT FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION AND BE READY FOR POSSIBLE ACTIVATION THIS AFTERNOON OR EVENING.
In the hours before
Special weather statement, Jun 11, 12:19 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1219 PM EDT MON JUN 11 2012
GAZ080-091>093-095-102>105-111700-
1219 PM EDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...
SUMTER...STEWART...SCHLEY...MARION...MACON...TAYLOR...DOOLY AND
HOUSTON COUNTIES UNTIL 100 PM EDT...
AT 1214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
STRONG THUNDERSTORMS FROM AROUND MARSHALLVILLE TO AMERICUS AND
WESTON...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...SUMTER...STEWART...SCHLEY...MARION...MACON...TAYLOR...DOOLY
AND HOUSTON COUNTIES THROUGH 100 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CONCORD...PLAINS...ANDERSONVILLE...
LEVERETTS...KIMBROUGH...DUMAS...CENTERPOINT...WESTON...TROUTMAN...
CLEARVIEW...WINCHESTER...WHITEWATER STATE PARK...FOUNTAINVILLE...
BARTLETT AND GARDEN VALLEY.
HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND CAUSE RISING
WATER ON SMALL CREEKS AND IN ROADSIDE DITCHES.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3195 8444 3191 8446 3192 8485 3242 8455
3252 8439 3249 8414 3251 8411 3254 8402
3253 8400 3252 8405 3251 8393 3244 8382
3249 8379 3257 8355 3249 8353 3204 8395
3191 8394 3191 8433 3189 8435
TIME...MOT...LOC 1616Z 245DEG 26KT 3240 8391 3203 8432
3185 8475Local storm report, Jun 11, 12:45 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 PM EDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG EATONTON 33.33N 83.39W
06/10/2012 PUTNAM GA 911 CALL CENTER
PUTNAM COUNTY 911 RELAYED A REPORT OF 2 TREES DOWNED ONTO
LINES. RADAR ESTIMATED TIME OF 1655 EDT.
&&
RGARCIASpecial weather statement, Jun 11, 12:56 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 PM EDT MON JUN 11 2012
GAZ093-095-105-107-111745-
1256 PM EDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PULASKI...
MACON...DOOLY AND HOUSTON COUNTIES UNTIL 145 PM EDT...
AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
STRONG THUNDERSTORMS FROM NEAR PERRY TO DOOLING AND PENNINGTON...
MOVING EAST AT 25 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
PULASKI...MACON...DOOLY AND HOUSTON COUNTIES THROUGH 145 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE POINTS...
THE FLINT RIVER WMA...DRAYTON...DOOLING...BYROMVILLE...MOSS OAK...
MEADOWDALE...HENDERSON...WINCHESTER...PERRY...GROVE PARK...
UNADILLA...ELKO AND LILLY.
HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND CAUSE RISING
WATER ON SMALL CREEKS AND IN ROADSIDE DITCHES.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3203 8396 3210 8398 3215 8403 3245 8397
3246 8384 3244 8382 3247 8380 3252 8353
3248 8349 3241 8348 3240 8350 3235 8344
3224 8348 3211 8361 3203 8361
TIME...MOT...LOC 1654Z 257DEG 23KT 3240 8374 3222 8382
3214 8399Special weather statement, Jun 11, 1:00 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 PM EDT MON JUN 11 2012
GAZ083-084-096-097-109-111745-
100 PM EDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...
LAURENS...WILKINSON...BLECKLEY AND DODGE COUNTIES UNTIL 145 PM EDT...
AT 1254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
STRONG THUNDERSTORMS FROM SOUTH OF TARVERSVILLE TO EASTMAN...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
LAURENS...WILKINSON...BLECKLEY AND DODGE COUNTIES THROUGH 145 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GODWINSVILLE...
YONKERS...RODDY...EASTMAN...ROYAL...FIVE POINTS...CHESTER...
GOLDSBORO...CARY...ROWLAND...PLAINFIELD...REBIE...CADWELL...
TARVERSVILLE AND DEXTER.
HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND CAUSE RISING
WATER ON SMALL CREEKS AND IN ROADSIDE DITCHES.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3229 8322 3243 8335 3244 8349 3249 8351
3271 8319 3277 8296 3271 8295 3270 8283
3266 8279 3261 8267 3252 8268 3249 8264
3246 8269 3234 8275 3231 8272 3227 8276
3219 8286 3215 8300 3216 8300 3202 8321
TIME...MOT...LOC 1658Z 232DEG 25KT 3246 8348 3250 8336
3249 8326 3235 8313 3216 8315Local storm report, Jun 11, 1:01 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 PM EDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG FORT VALLEY 32.55N 83.89W
06/10/2012 PEACH GA 911 CALL CENTER
PEACH COUNTY 911 RELAYED REPORTS OF A FEW DOWNED TREES.
RADAR ESTIMATED TIME OF 1800 EDT.
&&
RGARCIASpecial weather statement, Jun 11, 1:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT MON JUN 11 2012
GAZ082-083-094>096-107>109-111815-
132 PM EDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX...
TWIGGS...PULASKI...PEACH...BIBB...BLECKLEY...DODGE AND HOUSTON
COUNTIES UNTIL 215 PM EDT...
AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WARNER ROBINS TO MOCK SPRINGS...MOVING EAST
AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
TWIGGS...PULASKI...PEACH...BIBB...BLECKLEY...DODGE AND HOUSTON
COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE OCMULGEE PUBLIC FISHING AREA...PULASKI STATE PRISON...
MOCK SPRINGS...KATHLEEN...BONAIRE...WARNER ROBINS...CENTERVILLE...
KLONDIKE...ELBERTA...ROBINS AIR FORCE BASE...WALLACE...MOBLEY
CROSSING...HARTFORD...HAWKINSVILLE AND MAGNOLIA.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3224 8360 3227 8358 3236 8360 3243 8358
3248 8360 3256 8372 3264 8372 3273 8334
3272 8331 3242 8313 3235 8314 3220 8321
3211 8361
TIME...MOT...LOC 1732Z 255DEG 27KT 3258 8363 3251 8348
3245 8345 3238 8348 3230 8345 3220 8355The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:17 PM EDT | Special Weather Statement | FFC | Emanuel | 43 min |
| Jun 10, 8:52 PM EDT | Special Weather Statement | FFC | Emanuel | 38 min |
| Jun 11, 12:19 PM EDT | Special Weather Statement | FFC | Houston, Macon, Marion, Schley, Sumter, Webster | 41 min |
| Jun 11, 12:56 PM EDT | Special Weather Statement | FFC | Dooly, Houston, Pulaski | 49 min |
| Jun 11, 1:00 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens | 45 min |
| Jun 11, 1:27 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 33 min |
| Jun 11, 1:36 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 39 min |
| Jun 11, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Montgomery, Treutlen, Washington | 58 min |
| Jun 11, 2:05 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Laurens, Telfair, Wheeler and 1 more | 40 min |
| Jun 11, 2:43 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 62 min |
| Jun 11, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 28 min |
| Jun 11, 3:42 PM EDT | Special Weather Statement | FFC | Toombs | 18 min |
| Jun 11, 3:47 PM EDT | Flood Watch | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 30 more | 13 hr |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.